Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 71, NWS Springfield, MO

December 31, 2010Laclede County, Wright County, Missouri

NWS Springfield, MO issued this tornado warning at Dec 31, 2010, 9:06 AM CST for Laclede County, Wright County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 31, 2010, 9:06 AM CST (15:06 UTC)
Expired
Dec 31, 2010, 9:29 AM CST
In force
23 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Laclede County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 7:29 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 535 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
764 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
535 m²/s²
0-3 km storm-relative helicity
546 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WFUS53 KSGF 311506
TORSGF
MOC105-229-311545-
/O.NEW.KSGF.TO.W.0071.101231T1506Z-101231T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CST FRI DEC 31 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 945 AM CST.

* AT 902 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 5 MILES SOUTH OF TWIN BRIDGES...OR 15 MILES SOUTH OF
  LEBANON...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE COMPETITION...DRY KNOB...FALCON AND TWIN
  BRIDGES.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3752 9266 3771 9240 3752 9225 3751 9226
      3741 9259
TIME...MOT...LOC 1505Z 226DEG 44KT 3751 9255

$$

SCHAUMANN
2 follow-up statements
921 
WWUS53 KSGF 311518
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
918 AM CST FRI DEC 31 2010

MOC105-229-311545-
/O.CON.KSGF.TO.W.0071.000000T0000Z-101231T1545Z/
WRIGHT MO-LACLEDE MO-
918 AM CST FRI DEC 31 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM CST FOR
SOUTHEASTERN LACLEDE AND NORTH CENTRAL WRIGHT COUNTIES...

...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 1000 AM FOR 
EASTERN WRIGHT COUNTY...

AT 915 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 4 MILES SOUTHWEST OF FALCON...OR 15 MILES 
SOUTHEAST OF LEBANON...MOVING NORTHEAST AT 45 MPH. A SECOND 
POTENTIALLY TORNADIC STORM WAS LOCATED ACROSS EAST CENTRAL WRIGHT 
COUNTY.

LOCATIONS IMPACTED INCLUDE COMPETITION...DRY KNOB AND FALCON...AS 
WELL AS EAST CENTRAL WRIGHT COUNTY.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY AFTERNOON
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3742 9257 3759 9256 3771 9240 3752 9225
      3751 9226
TIME...MOT...LOC 1517Z 234DEG 38KT 3757 9241

$$

SCHAUMANN
026 
WWUS53 KSGF 311529
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 AM CST FRI DEC 31 2010

MOC105-229-311539-
/O.CAN.KSGF.TO.W.0071.000000T0000Z-101231T1545Z/
WRIGHT MO-LACLEDE MO-
929 AM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR SOUTHEASTERN LACLEDE AND NORTH CENTRAL
WRIGHT COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY AFTERNOON
FOR SOUTHERN MISSOURI.

LAT...LON 3742 9257 3759 9256 3771 9240 3752 9225
      3751 9226
TIME...MOT...LOC 1529Z 234DEG 38KT 3764 9228

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:15 AM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Dec 31, 5:15 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CST FRI DEC 31 2010

...UPDATE TO AVIATION...

.DISCUSSION...

2010 DECIDEDLY NOT GOING QUIETLY INTO THAT GOOD NIGHT...WITH
NUMEROUS...NUMEROUS WEATHER ISSUES THIS MORNING...INCLUDING ONGOING
CONVECTION AND SVR WEATHER/TOA WATCH...POSSIBLE WIND ADVY CONDITIONS
TODAY AND FIRE WEATHER CONCERNS THIS AFTERNOON...ALL BEFORE A MAJOR
COOL DOWN FOR 2011.

...NEAR TERM MESO CONVECTIVE UPDATE...

COMPLEX CONVECTIVE SITUATION CURRENTLY UNFOLDING ACROSS THE CWA THIS
MORNING...WITH AN INITIAL ROUND OF OCCASIONALLY SURFACE BASED
SUPERCELLS MOVING NORTH FROM NORTHERN ARKANSAS.  EVOLUTION OF THESE
STORMS HAS SUGGESTED THAT ELEVATED CAPE VALUES ARE SURELY HIGHER
THAN WHAT MODEL GUIDANCE HAS BEEN SUGGESTING ALL NIGHT.
OBVIOUSLY...SHEAR VALUES HAVE BEEN MORE THAN SUFFICIENT FOR
ORGANIZATION...AND STORMS HAVE BEEN TRACKING ALMOST PERPENDICULAR TO
SHEAR VECTORS PER SPC MESOANALYSIS PAGE...THUS TAPPING INTO THE FULL
EXTENT OF THE 50KT + 0-6 SHEAR AVAILABLE.

INITIAL ROUND OF STORMS LIKELY TO EXIT TO CWA BY 0930Z...WITH SHORT
BREAK EXPECTED THEREAFTER.  MORNING SFC ANALYSIS INDICATES THAT COLD
FRONT FROM LEAD AREA OF LOW PRESSURE CURRENTLY OVER WESTERN LAKE
SUPERIOR IS STRETCHED OUT SOUTH OF THE KANSAS CITY AREA...STRETCHING
BACK TO THE SOUTHWEST TO BETWEEN EMPORIA AND PARSONS KANSAS.  A
DRYLINE THEN STRETCHES FROM WEST OF PARSONS TO NEAR THE OKLAHOMA CITY
AREA...AND CONVECTION HAS BEEN FIRING ALONG THIS LINE EARLY THIS
MORNING.  SURFACE LOW PRESSURE NEAR OKC IS EXPECTED TO LIFT TOWARD
KANSAS CITY BY 800 AM THIS MORNING.  THIS SHOULD INITIALLY LIFT THE
WARM/MOIST SECTOR SLIGHTLY NORTH EARLY THIS MORNING.  CONVECTION
CURRENTLY OCCURRING NEAR OKC APPEARS TO BE COINCIDENT WITH 700 MB
SPEED MAX AND DRYLINE. LATEST RUNS OF THE RUC SUGGEST THAT 500-800
J/K OF CAPE WILL BE IN PLACE AHEAD OF THE DRYLINE AS IT BEGINS TO
SURGE INTO THE WESTERN CWA.  STRONG SHEAR PROFILES ARE EXPECTED TO
REMAIN IN PLACE AHEAD OF THE DRYLINE...AND CURRENT EXPECTATIONS ARE
FOR AN EAST-NORTHEASTWARD MOVING LINE OF THUNDERSTORMS TO SWEEP
ACROSS THE CWA BEGINNING AROUND DAYBREAK WITH THE DRYLINE...WITH THE
DRYLINE REACHING THE SGF AREA BY ABOUT 14-16Z.  AT THIS
POINT...CERTAINLY FEEL LIKE ALL MODES OF SEVERE WEATHER WILL REMAIN
POSSIBLE...INCLUDING STRAIGHT LINE WINDS...LARGE HAIL...AND A FEW
ISOLATED TORNADOES. GUIDANCE SUGGESTS THAT INSTABILITY AND
CONVERGENCE ALONG THE BOUNDARY MAY BEGIN TO FALL OFF TOWARD THE EAST
LATER THIS AFTERNOON...SO THINK THAT WHILE SEVERE WEATHER WILL STILL
BE A POSSIBILITY EAST OF U.S. 65...BEST CHANCES WILL BE OVER THE
WESTERN 2/3 OR SO OF THE FORECAST AREA.

...TODAY/TONIGHT...NON-CONVECTIVE DISCUSSION...

PLEASE SEE ABOVE FOR CURRENT SEVERE WEATHER/CONVECTIVE EXPECTATIONS.
OTHERWISE TODAY...DRYLINE EXPECTED TO MOVE ACROSS THE WESTERN CWA
THIS MORNING...WITH RAPID CLEARING BEHIND IT.  DESPITE THE PASSAGE
OF THE DRYLINE...STRONG KINEMATIC WIND FIELDS EXPECTED TO BE IN
PLACE OVER THE AREA...AND DEEP MIXING EXPECTED POST-DRYLINE WILL
LIKELY RESULT IN STRONG WEST TO SOUTHWEST WINDS AT THE SFC THIS
AFTERNOON...ESPECIALLY WEST OF A CASSVILLE TO OSCEOLA LINE...AS WELL
AS PLUMMETING DEWPOINTS.  NET EFFECT OF THIS WILL BE WHAT LOOKS TO
BE SOLID ADVISORY LEVEL WINDS...AS WELL AS FIRE WEATHER CONCERNS.
ONE POTENTIAL FLY IN THE OINTMENT WITH REGARD TO FIRE WEATHER IS
FUEL MOISTURE.  LEVELS PER RAWS SITES ARE IN THE 15% RANGE...BUT
REALLY THINK THAT COMBINATION OF STRONG WINDS AND VERY DRY AIR WILL
RESULT IN RAPID DRYING OF FUELS.  SO...RED FLAG WARNING LIKELY FOR
THIS AFTERNOON OVER SOUTHWESTERN CWA...AND WIND ADV WEST OF THE
AFOREMENTIONED CASSVILLE TO OSCEOLA LINE.

COLD FRONT WILL FINALLY PASS THROUGH LATE AFTERNOON...PLUMMETING
TEMPS BUT BRINGING AN END TO THE WIND/FIRE WEATHER/CONVECTIVE
CONCERNS.

...NEW YEARS DAY THROUGH NEXT FRIDAY...

COLD HIGH PRESSURE TO BUILD INTO THE AREA ON NEW YEARS DAY...WITH
THE END OF THE PROBLEM-CHILD UPPER TROUGH FINALLY PASSING OFF TO THE
EAST BY SUNDAY.  ZONAL FLOW WILL TAKE OVER...AND THIS IS EXPECTED TO
RESULT IN PRETTY BENIGN WEATHER FOR MUCH OF THE COMING WEEK.  DOES
LOOK LIKE A FEW LOW AMPLITUDE WAVES MOVING ALONG AND SOUTH OF THE
CWA...BUT FOR NOW HAVE KEPT THINGS DRY. TEMPS FOR THE EXTENDED LOOK
TO BE RATHER SEASONABLE.

BOXELL

&&

.AVIATION...

FOR THE 12Z TAFS...

LINE OF TSRA WITH SOME EMBEDDED +TSRA CURRENTLY MOVING EAST-
NORTHEAST INTO WESTERN MISSOURI. EXPECT THIS TO FIRST AFFECT JLN
BY 1230-1300Z...AND THEN SGF AND BBG LATER THIS MORNING. BEHIND
THIS LINE...A DRYLINE WILL PASS THROUGH ALL THREE TERMINALS LATE
THIS MORNING OR EARLY THIS AFTERNOON. SKIES WILL CLEAR BEHIND THE
DRYLINE...BUT VERY STRONG SOUTHWEST WINDS WILL RAMP UP THROUGH THE
AFTERNOON HOURS...WITH GUSTS BETWEEN 30 AND 40 KTS POSSIBLE AT ALL
THREE SITES.

A COLD FRONT WILL MOVE THROUGH LATE THIS AFTERNOON OR EARLY
EVENING...TURNING WINDS SLIGHTLY MORE NORTHWEST...AND REDUCING
WIND SPEEDS TO AT OR BELOW 20 KTS.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
     MOZ088-093>095-101>104.

     WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
     FOR MOZ055-056-066>068-077>080-088>090-093>095-101>104.

KS...WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
     FOR KSZ073-097-101.

&&
Hazardous weather outlook, Dec 31, 4:57 AM CST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CST FRI DEC 31 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 AM CST FRI DEC 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXTREME COLD RISK.
  ELEVATED NON-THUNDERSTORM WIND RISK.
  EXTREME FIRE WEATHER DANGER.

DISCUSSION...

A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA BEGINNING EARLY
THIS MORNING AND PERSISTING THROUGH THE AFTERNOON HOURS ALONG AND
AHEAD OF A DRYLINE. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BE
STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL
TO THE SIZE OF QUARTERS...AND AN ISOLATED...BRIEF TORNADO ALL
POSSIBLE. WHILE SEVERE WEATHER WILL BE POSSIBLE OVER THE ENTIRE
OUTLOOK AREA TODAY...THE GREATEST CONCENTRATION OF THUNDERSTORMS
WILL LIKELY BE ALONG AND WEST OF U.S. 65 DURING THE MORNING AND
EARLY AFTERNOON HOURS. WHILE NOT EXPECTED TO BE A WIDESPREAD
THREAT...LOCALIZED SHORT TERM FLOODING OF LOW WATER CROSSINGS AND
OTHER FLOOD PRONE AREAS WILL ALSO BE A POSSIBILITY WITH THE LINE OF
THUNDERSTORMS.

AS THE DRYLINE PASSES...SKIES ARE EXPECTED TO CLEAR AND WEST
SOUTHWEST WINDS WILL BE SUSTAINED BETWEEN 25 AND 35 MPH...WITH
GUSTS AS HIGH AS 40 TO 45 MPH AT TIMES. THE BEST CHANCE FOR STRONG
NON THUNDERSTORM WINDS WILL BE ALONG AND WEST OF U.S. 65...AND A
WIND ADVISORY IS IN EFFECT FOR THIS AREA FROM 900 AM CST THIS
MORNING UNTIL 500 PM CST THIS AFTERNOON.

IN ADDITION TO THE VERY GUSTY WINDS...RELATIVE HUMIDITY VALUES ARE
EXPECTED TO DROP RAPIDLY AS VERY DRY AIR MOVES IN BEHIND THE
DRYLINE. THESE LOW RELATIVE HUMIDITY VALUES...COMBINED WITH THE
GUSTY WINDS...WILL YIELD A SIGNIFICANT TO EXTREME FIRE WEATHER
DANGER THIS AFTERNOON OVER MAINLY FAR SOUTHWESTERN MISSOURI. A RED
FLAG WARNING IS IN EFFECT FOR THIS AREA FROM NOON UNTIL 600 PM.

BY LATE THIS AFTERNOON AND INTO THIS EVENING...A STRONG COLD FRONT
WILL SWEEP ACROSS THE AREA FROM WEST TO EAST...EVENTUALLY
OVERTAKING THE DRYLINE OVER THE EASTERN OZARKS. AS THIS COLD
FRONT PASSES...VERY COLD AIR WILL BEGIN TO SPILL INTO THE
AREA....WITH TEMPERATURES DROPPING RAPIDLY LATE TONIGHT. WIND
CHILL VALUES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY
DAYBREAK SATURDAY ALONG AND NORTH OF INTERSTATE 44...AND INTO THE
TEENS TO THE SOUTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A LIMITED THREAT OF EXTREME COLD ALONG AND NORTH OF
INTERSTATE 44 FOR SATURDAY AND SUNDAY...WITH HIGH TEMPERATURES IN
THE 30S...LOWS IN THE TEENS AND 20S AND WIND CHILL VALUES IN THE
SINGLE DIGITS TO MIDDLE TEENS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ALONG AND WEST OF U.S. 65 THROUGH
NOON TODAY...AND MAY BE POSSIBLE LATER THIS AFTERNOON EAST OF U.S.
65.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Dec 31, 3:45 AM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND DMG     4 NE SPARTA             37.04N 93.02W
12/31/2010                   CHRISTIAN          MO   LAW ENFORCEMENT

            MOBILE HOME ROLLED OVER INTO JOHNS FORD ROAD...ROOF OFF
            OF A FRAME HOUSE. NUMEROUS TREES DOWN BLOCKING ROADS IN
            THE VICINITY. POSSIBLE TORNADO.

&&

GAGAN
Local storm report, Dec 31, 4:00 AM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     LIGHTNING        1 N LEBANON             37.69N 92.66W
12/31/2010                   LACLEDE            MO   EMERGENCY MNGR

            LIGHTNING STRUCK A LARGE TWO STORY HOME JUST NORTH OF
            LEBANON. THE RESULTANT FIRE BURNED DOWN THE HOME.

&&

GAGAN
Local storm report, Dec 31, 8:12 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             2 S TURNERS             37.15N 93.16W
12/31/2010  M1.00 INCH       GREENE             MO   EMERGENCY MNGR

&&

KURTZ
Local storm report, Dec 31, 8:14 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             2 N NIXA                37.07N 93.29W
12/31/2010  M1.00 INCH       CHRISTIAN          MO   AMATEUR RADIO

&&

KURTZ
Local storm report, Dec 31, 8:51 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             4 E MARSHFIELD          37.34N 92.83W
12/31/2010  E0.88 INCH       WEBSTER            MO   AMATEUR RADIO

            WINDS ESTIMATED AT 50 MPH.

&&

KURTZ
Local storm report, Dec 31, 9:05 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             MANSFIELD               37.11N 92.58W
12/31/2010  E1.00 INCH       WRIGHT             MO   AMATEUR RADIO

&&

KURTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 10:56 PM CSTSevere Thunderstorm WarningSGFBarry, Stone, Taney49 min
Dec 31, 12:04 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Dec 31, 12:21 AM CSTTornado WarningSGFChristian, Webster24 min
Dec 31, 12:22 AM CSTTornado WarningSGFStone, Taney23 min
Dec 31, 12:55 AM CSTFlash Flood WarningSGFChristian, Greene, Webster6 hr
Dec 31, 1:19 AM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski41 min
Dec 31, 1:43 AM CSTSevere Thunderstorm WarningSGFLaclede, Wright32 min
Dec 31, 1:48 AM CSTFlash Flood WarningSGFCamden, Laclede, Pulaski, Wright5 hr
Dec 31, 1:55 AM CSTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski35 min
Dec 31, 2:02 AM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski43 min
Dec 31, 2:09 AM CSTSevere Thunderstorm WarningSGFMaries, Phelps36 min
Dec 31, 2:26 AM CSTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski34 min
Dec 31, 2:46 AM CSTSevere Thunderstorm WarningSGFMaries, Phelps29 min
Dec 31, 3:55 AM CSTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 13 more12 hr
Dec 31, 3:57 AM CSTRed Flag WarningSGFBarry, Christian, Jasper, Lawrence, McDonald, Newton and 2 more12 hr
Dec 31, 6:32 AM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper43 min
Dec 31, 6:36 AM CSTAreal Flood AdvisorySGFJasper, Newton3 hr
Dec 31, 7:03 AM CSTSevere Thunderstorm WarningSGFCedar, Dade, Polk42 min
Dec 31, 7:20 AM CSTSevere Thunderstorm WarningSGFBarry, Christian, Stone25 min
Dec 31, 7:25 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair45 min
Dec 31, 7:33 AM CSTTornado WarningSGFBarry, Christian, Stone27 min
Dec 31, 7:34 AM CSTTornado WarningSGFBarry, Stone, Taney41 min
Dec 31, 7:36 AM CSTTornado WarningSGFHickory, Polk39 min
Dec 31, 7:56 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster34 min
Dec 31, 7:57 AM CSTTornado WarningSGFBenton, Hickory12 min
Dec 31, 8:05 AM CSTTornado WarningSGFChristian, Taney40 min
Dec 31, 8:12 AM CSTTornado WarningSGFDade, Polk33 min
Dec 31, 8:27 AM CSTSevere Thunderstorm WarningSGFWebster, Wright33 min
Dec 31, 8:32 AM CSTTornado WarningSGFChristian, Douglas28 min
Dec 31, 8:59 AM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski, Wright46 min
Dec 31, 9:00 AM CSTSevere Thunderstorm WarningSGFWright21 min
Dec 31, 9:13 AM CSTTornado WarningSGFTexas, Wright47 min
Dec 31, 9:22 AM CSTTornado WarningSGFLaclede, Phelps, Pulaski, Texas53 min
Dec 31, 9:54 AM CSTTornado WarningSGFDent, Phelps, Texas51 min
Dec 31, 10:31 AM CSTSevere Thunderstorm WarningSGFDent44 min
Dec 31, 10:38 AM CSTSevere Thunderstorm WarningSGFDent, Howell, Shannon, Texas67 min
Dec 31, 12:27 PM CSTSevere Thunderstorm WarningSGFOregon33 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.